Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Developed ulcer and swollen gum after having filling done, red tonsil with white lumps. What is going on?

I had a filling done on my back lowers right tooth a week ago. I developed ulcers at the injection site. I have a severely swollen gum. My tonsil on the same side is red with white lumps . My skin from my right side of my chest up to my scalp is very tender to touch and my right ear is very sore. I also have a lot of mucous in my chest. What is going on?
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  467
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist, Orthodontics 's  Response
as per the information provided by you , the pain and ulceration at the injection and the filling site is due to the the procedure of filling only.
the ulceration and swelling will go within few days if the tooth in question is not deeply carious.
the other symptoms you feel might be due to allergic reaction to the anesthetic used to numb the operating site.
tell about these symptoms to your dentist and he will suggest you some anti-allergic
all these symptoms will go with in a week time.
take care.
Answered: Mon, 23 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor